MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CV PART 1 BUNDLE MERCY ST. ANTHONY

ROI CPS, LLC REGARD; CV PART 1 BUNDLE MERCY ST. ANTHONY
Model Number CV01005H
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
A non-sterile bag decanter was added to this kit as a sub item in place of the sterile version.The kit is not sterilized prior to distribution, so the kit contents are required to be sterile prior to adding to the kit.The bag decanter is required to be sterile for use, but was added to the kit and was distributed to the direct account as non-sterile.

Brand Name
REGARD
Common Device Name
CV PART 1 BUNDLE MERCY ST. ANTHONY
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key14733726
Report Number3014527682-2022-00007
Device Sequence Number2350741
Product Code OEZ
UDI-Device Identifier10194717114895
UDI-Public10194717114895
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/13/2022
Device Model NumberCV01005H
Device Lot Number92534
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3014527682-06-17-2022-C
Patient Sequence Number1
Patient SexUnknown